# SDR CALA9900206

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230600203
- Condition: Low Pressure
- Location: R-3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-3 DOOR EMERGENCY SLIDE LOW PRESSURE INDICATOR LIGHT WAS FOUND ILLUMINATED DURING A PRE-DEPARTURE CHECK.  THE R-3 DOOR EMERGENCY SLIDE WAS REMOVED AND REPLACED IAW MM 25-61-02, PAGE 201-208.
